MAUDE Adverse Event Report: INARI MEDICAL, INC. INTHRILL THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. INTHRILL THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 43-102
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a 60-year old female underwent deep vein thrombosis (dvt) thrombectomy using inari devices.The patient's clot age was estimated at 45 days.The patient had a history of cancer and had a port in the superior vena cava (svc).Upon arrival at the hospital, the patient had a complete obstruction in their catheter port and no flow to the svc.During the thrombectomy, clot was removed with the first pass of the enthrall thrombectomy catheter (enthrall).The medical team was unable to remove all the clot from the intrhill coring element using the included element support tool and wipes, thus the medical team used forceps to remove the last pieces of clot that were adhering to the coring element.The medical team then noticed a nitinol element strut on the inthrill coring element appeared to be severed from the rest of the basket and was sticking out.The medical team attempted to resheath the device, however the wire could not be resheathed into the catheter.A new device was opened to complete the case and there was no injury to the patient.
 
Additional Manufacturer Narrative
The inthrill thrombectomy catheter (inthrill) was returned to the manufacturer for evaluation.Following decontamination, a lab element support tool was used to fully open the coring element and inspect for damage.Only one strut was confirmed to be broken.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.Using the forceps to remove the remaining clot from the coring element likely caused the strut to break.Manufacturer reference #: (b)(4).

Brand Name
INTHRILL THROMBECTOMY CATHETER
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key22958180
Report Number3020347218-2025-00057
Device Sequence Number8404691
Product Code QEW
UDI-Device Identifier00810123710126
UDI-Public(01)00810123710126(17)251014(10)25040064
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K250421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model Number43-102
Device Lot Number25040064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTHRILL SHEATH
Patient Age60 YR
Patient SexFemale
Patient Weight79 KG